# SDR ASAA2015011510706

- Difficulty date: January 15, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 53,072 hours, 29,632 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 654544556
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WBL 135.5 WING RIB LOWER CHORD IS CRACKED BETWEEN LOWER STRINGERS 2 AND 3. ACFT GROUNDED.  REPAIRED LOWER CHORD RIB AT WBL 135.5. BETWEEN STR 2R AND STR 3R IAW EA 400 57 EA 14548.
